# SDR FDEA202111293083

- Difficulty date: November 29, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: AGA7529404
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO - STA 1902 R/H SIDE - SIDEWALL PANEL VERTICAL STANCHION HAS CORROSION ON   LOWER SECTION I/B SIDE (MARKED) REMOVED AND REPLACE  SIDE WALL PANEL VERTICAL STANCHION AT STA 1902 REF SRM 51-31-  01-OG
